# SDR ASAA2016031015878

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 25,837 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL DEEP CYCLE AFT OF OVERWING EXITS BOTH SIDES & L2 DOOR. ACFT GROUNDED. R & R BATTERY PACKS, OPS CHECK GOOD.
